# SDR CALA0001638

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN UNDER FWD WING TO BODY FAIRING CORRODED AT STA 769 BETWEEN STRINGERS 28R AND 27R.  A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 53 AND FILLET ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2.
